# SDR 2008UALA01733

- Difficulty date: March 27, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 70,783 hours, 8,693 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Flapper Valve
- Condition: Malfunctioned
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT UD SLIDE DEPLOYED.  SLIDE PARTIALLY DEFLATED AFTER DEPLOYMENT DURING FAA EVACUATION DRILL.. FLAPPER VALVE RELEASED FROM SLIDE.  INSTALLED RT UPPER DECK SLIDE PER MM 25-68-00 REPLACED ASSIST BOTTLE.  AC OK FOR SERVICE.
